# SDR AALA201707209033

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 52,134 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT ENTRY DOOR LEFT EXIT SIGN COVER FELL OFF IN FLIGHT. CHANGED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01.
